# SDR AALA20170126005

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,297 hours, 20,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY R1 DOOR HAS A MISSING LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECKED GOOD.
